Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 228, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 17, 2014, 7:41 AM CDT for Dade County, Greene County, Lawrence County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2014, 7:41 AM CDT (12:41 UTC)
- Expired
- Sep 17, 2014, 8:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dade County, MO, Greene County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 16 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1260 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
553
WUUS53 KSGF 171241
SVRSGF
MOC057-077-109-171315-
/O.NEW.KSGF.SV.W.0228.140917T1241Z-140917T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 AM CDT WED SEP 17 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
WESTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 815 AM CDT
* AT 738 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EVERTON...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
ASH GROVE...BOIS D'ARC...EVERTON...HALLTOWN AND NORTHWESTERN
SPRINGFIELD.
INTERSTATE 44 BETWEEN MILE MARKERS 53 AND 72 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3733 9344 3717 9333 3711 9361 3725 9387
3745 9374
TIME...MOT...LOC 1242Z 300DEG 28KT 3733 9369
HAIL...1.00IN
WIND...<50MPH
$$
HATCH2 follow-up statements
057
WWUS53 KSGF 171306
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
806 AM CDT WED SEP 17 2014
MOC057-077-109-171315-
/O.CON.KSGF.SV.W.0228.000000T0000Z-140917T1315Z/
GREENE MO-DADE MO-LAWRENCE MO-
806 AM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAWRENCE...SOUTHEASTERN DADE AND WESTERN GREENE COUNTIES UNTIL 815 AM
CDT...
AT 804 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WILLARD TO 13 MILES SOUTH OF ASH GROVE...AND MOVING
SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BOIS D'ARC AND HALLTOWN.
INTERSTATE 44 BETWEEN MILE MARKERS 53 AND 72 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3733 9344 3717 9333 3711 9361 3725 9387
3745 9374
TIME...MOT...LOC 1306Z 300DEG 28KT 3727 9339 3711 9356
HAIL...1.00IN
WIND...<50MPH
$$
FOSTER755
WWUS53 KSGF 171317
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 AM CDT WED SEP 17 2014
MOC057-077-109-171325-
/O.EXP.KSGF.SV.W.0228.000000T0000Z-140917T1315Z/
GREENE MO-DADE MO-LAWRENCE MO-
817 AM CDT WED SEP 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE...
SOUTHEASTERN DADE AND WESTERN GREENE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN AND LIGHTNING IS STILL POSSIBLE
AS ADDITIONAL STORMS MOVE ACROSS THE AREA.
A SIGNIFICANT WEATHER ADVISORY FOR STRONG STORMS REMAINS IN EFFECT
FOR EASTERN GREENE COUNTY...WEBSTER COUNTY...AND NORTHERN CHRISTIAN
COUNTY.
LAT...LON 3733 9344 3717 9333 3711 9361 3725 9387
3745 9374
TIME...MOT...LOC 1306Z 300DEG 28KT 3727 9339 3711 9356
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:32 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Sep 17, 6:32 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 632 AM CDT Wed Sep 17 2014 .SHORT TERM...(Today and Tonight) Issued at 226 AM CDT WED SEP 17 2014 Cu/accas cloud field and area of showers/thunderstorms starting to develop between 200-230 am over east central KS into central MO in response to increased lift/isentropic ascent from approaching disturbance. Vertical shear, elevated instability, general moisture advection will continue and expected an increase in precip coverage in the near term. Best mucape values of 1000-1500 J/kg reside over the western cwfa and will support some marginally severe hail in isolated stronger updrafts into the early daylight hours. Convection will weaken late this morning as the low level/850mb flow veers/weakens. Convection in some form may last into the afternoon. Expect to see some redevelopment late today and/or tonight as the same general elevated convection scenario replays itself fairly close to the same general area it is developing now. Fog: Some areas of dense fog are noted over southern MO, mostly due to stratus build down, and expect some areas of dense fog to occur before widespread showers move in. The focus will likely be in areas along and south of the higher terrain along and south of MO Highway 60. .LONG TERM...(Thursday through Tuesday) Issued at 226 AM CDT WED SEP 17 2014 Ongoing elevated showers/thunderstorms will likely be occurring to start the period Thursday. Rising mid level heights with an approaching ridge should suppress more widespread convection late on Thursday and Thursday night. Dry and warm weather is expected Friday. Timing is the main concern for rain/tstm chances over the upcoming weekend. Remnant weakening upper level shortwave from a tropical system is still expected to move ene into the central/southern Plains and phase with an approaching mid latitude shortwave by Saturday. 00Z guidance: ECMWF looks slower versus the GEM and GFS by about 12 hours. If the ECMWF verifies, the better chances for precip will hold off until later Saturday night-Sunday-Sunday night. GEM/GFS point more toward Sat afternoon/Saturday night. GFS ensemble looks a tad slower than operational GFS, but for now went with the cr blend, modifying onset time a bit later (Sat afternoon). Progressive nature of the weekend shortwave will kick out the precip fairly quickly (no matter what the timing). Dry weather is then expected Monday-Tuesday as Canadian high pressure moves into the Midwest/Corn belt. && .AVIATION...(For the 12Z TAFS through 12Z Thursday Morning) Issued at 622 AM CDT WED SEP 17 2014 A rather complex forecast over the next 24 hours for aviators flying into Ozarks region terminals. Ongoing thunderstorms will begin to impact the Springfield aerodrome around 12z this morning. Ongoing limiting visibilities and ceiling will keep IFR conditions in place for both Springfield and Branson through the morning hours. Some improvement is possible with MVFR flight conditions this afternoon into the evening, though there remains the potential for additional storms. Flight conditions will then deteriorate once again overnight as fog and low stratus build back across the region. expect MVFR to IFR conditions after 06z through most of the remainder of the TAF period. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...Hatch
Hazardous weather outlook, Sep 17, 5:57 AM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 557 AM CDT WED SEP 17 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 557 AM CDT WED SEP 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. ELEVATED FOG RISK. DISCUSSION... CLUSTERS OF THUNDERSTORMS THAT HAVE FORMED NORTH OF A WARM FRONT OVERNIGHT WILL CONTINUE TO MOVE SOUTHEAST INTO THE AREA EARLY THIS MORNING. A FEW STRONGER STORMS WILL BE CAPABLE OF HAIL UP THE SIZE OF QUARTERS AND FREQUENT LIGHTNING. THE BETTER CHANCES FOR STRONGER STORMS WILL BE WEST OF MISSOURI HIGHWAY 65. THE TRAINING OR LOCALIZED BACK BUILDING OF STORMS WILL PRODUCE HEAVY RAINFALL AMOUNTS IN SOME AREAS OVER WEST CENTRAL AND CENTRAL MISSOURI WITH SOME LOCALIZED FLOODING POSSIBLE THIS MORNING. THE STORMS ARE EXPECTED TO WEAKEN IN INTENSITY LATE THIS MORNING AND EARLY THIS AFTERNOON...BUT ADDITIONAL STRONGER STORMS MAY AGAIN DEVELOP LATE IN THE DAY OR TONIGHT WITH HAIL AND FREQUENT LIGHTNING ONCE AGAIN BEING THE MAIN POTENTIAL HAZARDS. AREAS OF DENSE FOG WILL AFFECT PARTS OF SOUTHERN MISSOURI THROUGH 9 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM ACTIVITY WILL BE ONGOING IN SOME AREAS EARLY THURSDAY BUT WILL WEAKEN THROUGHOUT THE MORNING. A COLD FRONT WILL BRING ADDITIONAL THUNDERSTORM CHANCES OVER THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Sep 17, 4:40 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 AM CDT WED SEP 17 2014
MOZ067-171015-
ST. CLAIR MO-
440 AM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 515 AM
CDT...
AT 436 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF APPLETON CITY...OR 11 MILES
EAST OF RICH HILL...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE APPLETON CITY...GERSTER...HARPER...
ICONIUM...JOHNSON CITY...LOWRY CITY...MONEGAW SPRINGS...OSCEOLA...
ROSCOE...TABERVILLE...TIFFIN AND VISTA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN
LAKE.
PERSONS ON OR NEAR TRUMAN LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...
BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3820 9350 3793 9352 3788 9371 3796 9406
3821 9406
TIME...MOT...LOC 0939Z 268DEG 36KT 3811 9411
HATCHSpecial weather statement, Sep 17, 5:10 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
510 AM CDT WED SEP 17 2014
MOZ055-067-068-171045-
BENTON MO-HICKORY MO-ST. CLAIR MO-
510 AM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR...NORTHERN
HICKORY AND SOUTHERN BENTON COUNTIES UNTIL 545 AM CDT...
AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF ICONIUM...OR 13 MILES
SOUTHWEST OF WARSAW...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE CROSS TIMBERS...EDWARDS...FRISTOE...
HARPER...HASTAIN...ICONIUM...KNOBBY...LAKEVIEW HEIGHTS...QUINCY...
WARSAW...WHITAKERVILLE AND ZORA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS AND TRUMAN LAKE.
PERSONS ON OR NEAR TRUMAN LAKE AND WESTERN PORTIONS OF THE LAKE OF
THE OZARKS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A
VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE THREATENING HAZARDS TO
BOATERS INCLUDING STRONG WINDS...VERY CHOPPY WATERS...HAIL...DEADLY
CLOUD TO GROUND LIGHTNING...AND POTENTIALLY BLINDING RAINS. DON'T BE
CAUGHT OUT ON THE WATER IN A THUNDERSTORM...BOATERS SHOULD
IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3831 9307 3819 9308 3819 9307 3797 9307
3801 9351 3806 9363 3821 9362 3821 9357
3822 9356 3821 9353 3826 9353
TIME...MOT...LOC 1009Z 272DEG 39KT 3816 9356
HATCHSpecial weather statement, Sep 17, 5:13 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 AM CDT WED SEP 17 2014
MOZ066-171100-
VERNON MO-
513 AM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR VERNON COUNTY UNTIL 600 AM CDT...
AT 509 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF METZ...OR 10 MILES NORTHWEST
OF NEVADA...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DEERFIELD...HARWOOD...HORTON...METZ...
MILO...NEVADA...RICHARDS...SCHELL CITY...STOTESBURY AND WALKER.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3806 9461 3804 9407 3781 9407 3774 9429
3786 9461
TIME...MOT...LOC 1013Z 289DEG 17KT 3794 9447
HATCHSpecial weather statement, Sep 17, 6:14 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 AM CDT WED SEP 17 2014
MOZ078-089-171200-
CEDAR MO-DADE MO-
614 AM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DADE AND SOUTHERN
CEDAR COUNTIES UNTIL 700 AM CDT...
AT 611 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLYMPIA...OR 12 MILES SOUTH OF EL DORADO
SPRINGS...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ARCOLA...BEARCREEK...BONA...CANE HILL...
CEDARVILLE...DADEVILLE...FILLEY...JERICO SPRINGS...MASTERS...NEOLA...
OLYMPIA...STOCKTON...UMBER VIEW HEIGHTS AND WAGONER.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE AND STOCKTON STATE PARK.
PERSONS ON OR NEAR STOCKTON LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...
BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3765 9407 3774 9407 3778 9390 3770 9361
3766 9361 3765 9362 3743 9362 3736 9376
3759 9408 3764 9408
TIME...MOT...LOC 1114Z 296DEG 23KT 3770 9399
HATCHSpecial weather statement, Sep 17, 7:08 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 AM CDT WED SEP 17 2014
MOZ079-089-090-094-171300-
GREENE MO-POLK MO-DADE MO-LAWRENCE MO-
708 AM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR GREENE...NORTHEASTERN LAWRENCE...
SOUTHEASTERN DADE AND SOUTHWESTERN POLK COUNTIES UNTIL 800 AM CDT...
AT 707 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DADEVILLE...OR 8 MILES EAST OF GREENFIELD...
MOVING SOUTHEAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ASH GROVE...BASSVILLE...BATTLEFIELD...BOIS
D'ARC...CAVE SPRINGS...DADEVILLE...EBENEZER...EUDORA...EVERTON...
GALLOWAY...GLIDEWELL...HALLTOWN...REPUBLIC...SACVILLE...
SPRINGFIELD...STRAFFORD...TURNERS...WALNUT GROVE AND WILLARD.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 56 AND 90 WILL ALSO BE
IMPACTED BY THIS STORM.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3710 9360 3743 9383 3756 9362 3733 9308
3709 9307
TIME...MOT...LOC 1209Z 313DEG 28KT 3743 9368
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 4:40 AM CDT | Special Weather Statement | SGF | St. Clair | 35 min |
| Sep 17, 5:10 AM CDT | Special Weather Statement | SGF | Benton | 35 min |
| Sep 17, 5:13 AM CDT | Special Weather Statement | SGF | Vernon | 47 min |
| Sep 17, 6:14 AM CDT | Special Weather Statement | SGF | Cedar, Dade | 46 min |
| Sep 17, 7:08 AM CDT | Special Weather Statement | SGF | Greene | 52 min |
| Sep 17, 7:46 AM CDT | Areal Flood Advisory | SGF | Cedar, Dade, Greene, Polk, St. Clair | 6 hr |
| Sep 17, 7:53 AM CDT | Special Weather Statement | SGF | Lawrence | 37 min |
| Sep 17, 8:03 AM CDT | Special Weather Statement | SGF | Greene, Webster | 27 min |
| Sep 17, 8:05 AM CDT | Special Weather Statement | SGF | Greene, Webster | 25 min |
| Sep 17, 8:33 AM CDT | Areal Flood Advisory | SGF | Christian, Greene, Webster | 5 hr |
| Sep 17, 8:39 AM CDT | Special Weather Statement | SGF | Christian, Greene, Webster | 51 min |
| Sep 17, 8:46 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Webster | 6 hr |
| Sep 17, 9:10 AM CDT | Special Weather Statement | SGF | Christian | 50 min |
| Sep 17, 9:20 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone | 5 hr |
| Sep 17, 9:26 AM CDT | Areal Flood Advisory | SGF | Webster, Wright | 5 hr |
| Sep 17, 9:35 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 40 min |
| Sep 17, 10:02 AM CDT | Areal Flood Advisory | SGF | Ozark, Taney | 4 hr |
| Sep 17, 10:33 AM CDT | Areal Flood Advisory | SGF | Benton, Dallas, Hickory, Polk, St. Clair, Webster | 3 hr |
| Sep 17, 10:58 AM CDT | Flash Flood Warning | SGF | Cedar, Dallas, Hickory, Polk, St. Clair, Webster | 4 hr |
| Sep 17, 11:33 AM CDT | Flash Flood Warning | SGF | Cedar, Dade, Greene, Polk | 3 hr |
| Sep 17, 12:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 41 min |
| Sep 17, 12:49 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 56 min |
| Sep 17, 12:56 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 64 min |
| Sep 17, 1:18 PM CDT | Areal Flood Advisory | SGF | Lawrence | 5 hr |
| Sep 17, 1:32 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 58 min |
| Sep 17, 1:56 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 5 hr |
| Sep 17, 2:53 PM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Greene, Hickory, Polk and 2 more | 5 hr |
| Sep 17, 3:10 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 65 min |
| Sep 17, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 55 min |
| Sep 17, 4:42 PM CDT | Areal Flood Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 6 hr |
| Sep 17, 4:44 PM CDT | Special Weather Statement | SGF | Newton | 46 min |
| Sep 17, 5:03 PM CDT | Special Weather Statement | SGF | Barry | 27 min |
| Sep 17, 5:08 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 22 min |
| Sep 17, 5:25 PM CDT | Special Weather Statement | SGF | Newton | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.